# SDR ABXA20140526189

- Difficulty date: May 26, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T167621
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR TO TE PANEL ATTACH CHORD AT WS 1054 SPLIT ON EDGE.  R & R PANEL ATTACH CHORD IAW SRM 51-40-02 PART.  CORRODED, PN 113T1676-21, SN NSN, PART NAME CHORD, EXACT WS LOCATION ON ACFT 1054 TO 1056.  ACFT WAS GNDED.
